# SDR P9IA96034

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Part time: 64,899 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND FORWARD RIGHT EMERGENCY FLASH LIGHT INOP.  REMOVED AND REPLACED BATTERY.  OPS CHECKS GOOD IAW MM 33-50-00.  (M)
